# SDR AALA201701199002

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 13,952 hours, 5,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4 L DOOR INDICATES NOT ARMED AT DOOR. ECAM UP FRONT INDICATES NORMAL MAINTENANCE SERVICED L4 DOOR ASSIST BOTTLE PER MM 52-10-00.
